# SDR ASAA2016080717639

- Difficulty date: August 7, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 18,030 hours, 5,305 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 8827
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 18,046 hours, 5,308 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 COWL VALVE OPEN LIGHT REMAIN BRIGHT BLUE WHEN NR 1 ENGINE ANTI -ICE SWITCH IS TURNED ON.  NR 1 COWL VALVE OPEN LIGHT EXTINGUISHES WHEN NR 1 ENGINE ANTI-ICE SWITCH IS TURNED OFF.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 COWL ANTI-ICING VALVE (TAI) IAW AMM 30-21-11/401. OPS AND LEAK CHECKED NORMAL.
